Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Contact Ozsváth–Szabó invariants and Giroux torsion

Paolo Lisca and András I Stipsicz

Algebraic & Geometric Topology 7 (2007) 1275–1296
Bibliography
1 V Colin, Sur la torsion des structures de contact tendues, Ann. Sci. École Norm. Sup. $(4)$ 34 (2001) 267 MR1841879
2 V Colin, Une infinité de structures de contact tendues sur les variétés toroïdales, Comment. Math. Helv. 76 (2001) 353 MR1839351
3 V Colin, Sur la géométrie des structures de contact en dimension trois: stabilité, flexibilité et finitude, Habilitation thesis, Nantes (2002)
4 V Colin, E Giroux, K Honda, On the coarse classification of tight contact structures, from: "Topology and geometry of manifolds (Athens, GA, 2001)", Proc. Sympos. Pure Math. 71, Amer. Math. Soc. (2003) 109 MR2024632
5 D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geom. Topol. 10 (2006) 1749 MR2284049
6 P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geom. Topol. 9 (2005) 1677 MR2175155
7 P Ghiggini, Tight contact structures on Seifert manifolds over $T^2$ with one singular fibre, Algebr. Geom. Topol. 5 (2005) 785 MR2153106
8 P Ghiggini, Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants, Geom. Topol. 10 (2006) 335 MR2224460
9 P Ghiggini, Ozsváth–Szabó invariants and fillability of contact structures, Math. Z. 253 (2006) 159 MR2206641
10 P Ghiggini, K Honda, J van Horn-Morris, The vanishing of the contact invariant in the presence of a torsion, arXiv:0706.1602
11 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
12 E Giroux, Une structure de contact, même tendue, est plus ou moins tordue, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 697 MR1307678
13 E Giroux, Une infinité de structures de contact tendues sur une infinité de variétés, Invent. Math. 135 (1999) 789 MR1669264
14 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, American Mathematical Society (1999) MR1707327
15 J Harer, A Kas, R Kirby, Handlebody decompositions of complex surfaces, Mem. Amer. Math. Soc. 62 (1986) MR849942
16 A Hatcher, Notes on Basic 3–Manifold Topology
17 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
18 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, arXiv:0705.2828
19 K Honda, W H Kazez, G Matić, On the Gabai–Eliashberg–Thurston theorem, Comment. Math. Helv. 79 (2004) 502 MR2081724
20 Y Kanda, The classification of tight contact structures on the 3–torus, Comm. Anal. Geom. 5 (1997) 413 MR1487723
21 P Lisca, A I Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific J. Math. 228 (2006) 277 MR2274521
22 P Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, arXiv:math.GT/0504404
23 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
24 P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185 MR1988284
25 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
26 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
27 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
28 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
29 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
30 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
31 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
32 O Plamenevskaya, Contact structures with distinct Heegaard Floer invariants, Math. Res. Lett. 11 (2004) 547 MR2092907